# SDR AALA980669

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CROWN SKIN CRACKED FROM RIVET APPROX .25 INCH LONG STATION 1097, 1ST RIVET TO THE RIGHT.  INSTALLED DOUBLER PER S/B 727-53A0204.  (M)
